MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-5V PULSE OXIMETER

MASIMO - 40 PARKER RAD-5V PULSE OXIMETER
Model Number 25199
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported 1 led segment is broken on the display.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned device was evaluated.When powered on, a segment on the red led display does not illuminate.The device was able to obtain readings and alarmed audibly and visually under alarm conditions.Internal inspection showed a defective component "d2" on the system circuit board causes the led segment to fail to illuminate.Initial reporter zip code exceeded maximum allowable digits, zip code is as follows: (b)(6).A service history record review reveals that this unit was in the field for over three (3) months with no previous reported issues related to this reported event.

Brand Name
RAD-5V PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7384400
Report Number2031172-2018-00176
Device Sequence Number13726835
Product Code DQA
UDI-Device Identifier00843997005524
UDI-Public00843997005524
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25199
Device Catalogue Number9197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date03/29/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1